# SDR CALA2017102703793

- Difficulty date: October 27, 2017
- Submitted: October 27, 2017
- Operation: Air carrier
- Aircraft: N69816
- Make and model: Boeing 737924ER
- Aircraft serial: 42716
- Aircraft time: 13,519 hours, 4,692 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Thrust Reverser
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

THRUST REVERSER LEVER HAS LOST MOTION, NO THRUST REVERSER OPERATION ON THE NR 2 ENGINE.  CYCLED THE CIRCUIT BREAKER, CLEARED FAULTS AND OPS CHECKED THE THRUST REVERSERS SEVERAL TIMES.  OPS CHECKED GOOD.
